Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Monomial regular sequences
HTML articles powered by AMS MathViewer

by Jeffrey Mermin PDF
Proc. Amer. Math. Soc. 138 (2010), 1983-1988 Request permission

Abstract:

We study Hilbert functions of ideals containing a regular sequence of monomials.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13F20
  • Retrieve articles in all journals with MSC (2010): 13F20
Additional Information
  • Jeffrey Mermin
  • Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078
  • MR Author ID: 787203
  • Received by editor(s): July 16, 2007
  • Received by editor(s) in revised form: October 6, 2009
  • Published electronically: February 2, 2010
  • Communicated by: Bernd Ulrich
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 1983-1988
  • MSC (2010): Primary 13F20
  • DOI: https://doi.org/10.1090/S0002-9939-10-10244-5
  • MathSciNet review: 2596033